Please use this identifier to cite or link to this item: http://dx.doi.org/10.14279/depositonce-9024
Main Title: Towards single-valued polylogarithms in two variables for the seven-point remainder function in multi-Regge kinematics
Author(s): Brödel, Johannes
Sprenger, Martin
Torres Orjuela, Alejandro
Type: Article
Language Code: en
Abstract: We investigate single-valued polylogarithms in two complex variables, which are relevant for the seven-point remainder function in super-Yang–Mills theory in the multi-Regge regime. After constructing these two-dimensional polylogarithms, we determine the leading logarithmic approximation of the seven-point remainder function up to and including five loops.
URI: https://depositonce.tu-berlin.de/handle/11303/10033
http://dx.doi.org/10.14279/depositonce-9024
Issue Date: 27-Dec-2016
Date Available: 18-Sep-2019
DDC Class: 530 Physik
Subject(s): polylogarithms
N = 4 supersymmetric Yang–Mills theory
multi-Regge regime
MHV remainder function
kinematics
Sponsor/Funder: DFG, 5486209, SFB 647: Raum - Zeit - Materie: Analytische und Geometrische Strukturen
EC/FP7/EU/317089/Gauge Theory as an Integrable System/GATIS
License: https://creativecommons.org/licenses/by/4.0/
Journal Title: Nuclear physics : journal devoted to the experimental and theoretical study of the fundamental constituents of matter and their interactions. B, Particle physics
Publisher: Elsevier
Publisher Place: Amsterdam
Volume: 915
Publisher DOI: 10.1016/j.nuclphysb.2016.12.016
Page Start: 394
Page End: 413
EISSN: 1873-1562
ISSN: 0550-3213
Appears in Collections:Inst. Mathematik » Publications

Files in This Item:
File Description SizeFormat 
1-s2.0-S055032131630414X-main.pdf622.05 kBAdobe PDFThumbnail
View/Open


This item is licensed under a Creative Commons License Creative Commons